# SDR SWAA2021082324564

- Difficulty date: February 19, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685-706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #1 SEAT TRACK HAS CORROSION STA 685-706 / REMOVED AND REPLACED CABIN #1 SEAT TRACK CAP PART # 144A5350-3 PER SRM 51-40-02.
